# SDR AU510002068

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 62444005
- Condition: Cracked
- Location: Fuselage
- Part time: 6,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME P/N 62444-005 AND DOUBLER P/N 79272-000 CRACKED AND CORRODED.
